# SDR DHL2003365001

- Difficulty date: February 18, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 615500017
- Part serial: 109
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  WHEN FLAPS SELECTED TO 8 DEGREES, INDICATOR DID NOT SHOW ANY FLAP MOVEMENT. RAN ABNORMAL PROCEDURE.2)  REPLACED FLAP POSITION INDICATOR IAW M/M 27-55-11. OPS CHECKED GOOD.
